miun.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Proper Holomorphic Disks in the Complement of Varieties in C2
2008 (English)In: Mathematical Research Letters, ISSN 1073-2780, Vol. 15, no 4, 821-826 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2008. Vol. 15, no 4, 821-826 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:miun:diva-15027OAI: oai:DiVA.org:miun-15027DiVA: diva2:461586
Available from: 2011-12-05 Created: 2011-12-05 Last updated: 2011-12-08Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Borell, StefanKutzschebauch, Frank
In the same journal
Mathematical Research Letters
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Total: 80 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf